# SDR AALA202505279815

- Difficulty date: May 10, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 1 MID FWD POSITION CORRODED AREA IS L= 0.491 IN W=0.195 IN  D=0.007 IN. MAINTENANCE
